≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Dr. Kadwa - I am back after two years with same Genital wart problem. PL. HELP

Dear Dr. Kadwa,

Kindly refer to my earlier history and treatment as prescribed by you at http://abchomeopathy.com/forum2.php/330191/

I had a wart on the shaft of my penis in 2011. Got almost cured in 2012 with Thuja 1M monthly dose for two months as suggested by you.

The same Wart again resurfaced after a year in summer of 2013 which got again cured at an early stage by two doses of Thuja 1M (monthly).

Unfortunately, the same wart once again resurfaced in 2014 and despite different potency of Thuja even for prolonged period it could not be cured this time.

Details - When it again resurfaced last time in 2014, I first took single dose of Thuja 1M but there was no action hence repeated the dose on monthly basis for about 4 months with no benefit. Then I decided to contact a Homeopath in Mumbai. After advising a gap of one month with no homeopathic medicine, he started the treatment with Thuja 30, 3 doses per day. This treatment continued for about one month with no visible effect. Then he stopped Thuja 30 and prescribed single dose of Thuja 200 on alternate days. This treatment also continued for two months with no affect.

Finally, after some gap, he started Thuja 1M monthly doses. Though this time, about 90% wart got cured but remaining 10% is still there despite having Thuja 1M for last 5-6 months.

Now, while the remaining 10% of that stubborn wart is still there, yesterday I noticed two things:

1. one more wart in my pubic hair (though growth under control may be due to Thuja)
2. Multiple (4-5) tiny black spots (like Til) on the shaft of my penis which on close inspection are found to be very similar to tiny warts because I could see multiple tiny dots within each tiny black spot.

Now, this is a matter of real concern for me. I can't understand how this infection can spread while under homeopathic treatment.

kindly Help me.

Regards,
Sameer.
 
  sam2105 on 2015-07-31
This is just a forum. Assume posts are not from medical professionals.
Just to add that I am also taking Licopodium 200 once a day for last 3-4 months for my bloating problem.

And I took the last Thuja 1M dose on 15th July.
 
sam2105 6 years ago
bump
 
sam2105 6 years ago
Dr. Kadwa, waiting to hearing from you. I am really worried. Please help.
 
sam2105 6 years ago
Dear Dr. Kadwa, Seems you are away. Shall appreciate a response as soon as you are back. I am really worried as the spread of the wart on penis looks scary.

Regards,
Sameer
 
sam2105 6 years ago
Dear Sam,

You have to stop taking Lycopodium.

1. One 200c dose of a remedy can last for minimum time of 2 weeks.
You have overdosed to an extreme.

2. The right remedy matching your symptoms causes the body
to reject the remedy and any matching conditions by raising
your life force to clear imbalance. It is not the medicine doing
the work, it is your life force doing the work, when the remedy
is a good match.

3.You have been taking Lycopodium as if it is allopathic medicine,
and when you have too much of a remedy it can cause new
symptoms or bring back old ones.

Lycopodium-

in; abnormal growths; wart-like growth; itching;
skin; abnormal growths; wart-like growth; dry;
skin; abnormal growths; wart-like growth;

4. If your bloating is not cured do a new post for that condition,
and list what you have taken. Lycopodium if right, should have
cured your bloating a long time ago- or perhaps it did get better?
and you kept taking it and bringing the problem back.

5.When or if you ask for Kadwa, do not post until he answers,
he looks for the empty white box that means no one has taken
the case.
 
simone717 6 years ago
Thank you for your post Simone. I had stopped all medicines including Lycopodium 200 from 31.7.2015, the day I posted about the occurrence of my genital wart.

Looking forward to Dr. Kadwa's advice as he only cured this problem last time about 2 years ago.
 
sam2105 6 years ago
Hi-

1.You need to do a new post for Kadwa.

2.Do not post anything after you post until you hear from him, as
he looks for the posts that have the open box at the end. If you
post before he answers, he won't see it or read it.

3.You need to tell him what you have been taking- including the Lyco
and amounts and duration.

Good luck.
 
simone717 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.